RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 3, Pages 418–424 (Mi mz1623)  

A first-order boundary value problem with boundary condition on a countable set of points

A. M. Minkin

Saratov State University named after N. G. Chernyshevsky

Abstract: Let $E=\{E_n\}$ be the family of subspaces spanning the eigenfunctions and adjoint functions of the boundary-value problem
$$ -i\frac{dy}{dx}=\lambda y,\quad -a\le x\le a,\qquad U(y)\equiv\int_{-a}^ay(t)d\sigma(t)=0, $$
that correspond to “close” eigenvalues (in the sense of the distance defined as the maximal of the Euclidean and the hyperbolic metrics). For a purely discrete measure $d\sigma$ it is shown that the system $E$ does not form an unconditional basis of subspaces in $L^2(-a,a)$ if at least one of the end points $\pm a$ is mass-free.

DOI: https://doi.org/10.4213/mzm1623

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:3, 350–355

Bibliographic databases:

UDC: 517.512.5
Received: 07.07.1995
Revised: 05.12.1996

Citation: A. M. Minkin, “A first-order boundary value problem with boundary condition on a countable set of points”, Mat. Zametki, 62:3 (1997), 418–424; Math. Notes, 62:3 (1997), 350–355

Citation in format AMSBIB
\Bibitem{Min97}
\by A.~M.~Minkin
\paper A first-order boundary value problem with boundary condition on a countable set of points
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 418--424
\mathnet{http://mi.mathnet.ru/mz1623}
\crossref{https://doi.org/10.4213/mzm1623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620078}
\zmath{https://zbmath.org/?q=an:0916.34028}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 350--355
\crossref{https://doi.org/10.1007/BF02360876}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1623
  • https://doi.org/10.4213/mzm1623
  • http://mi.mathnet.ru/eng/mz/v62/i3/p418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:68
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019